# SDR 97ZZZX956

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N608PD
- Make and model: Bell 206L-3
- Aircraft serial: 51270
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70053H000A100
- Condition: Leak
- Location: Hyd Pump
- Part time: 2,735 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE FLYING BACK TO BASE, PILOT REPORTED COMPLETE HYDRAULIC FAILURE APPROX 3 MINUTES OUT.  HE CONTINUED TO BASE AND A NON-EVENTFUL LANDING WAS MADE.  MAINT NOTED FLUID RUNNING DOWN SIDES OF HELICOPTER.  AFTER ENTIRE DECK AREA WAS CLEANED, VISUAL INSPECTION REVEALED NO OBVIOUS DAMAGE.  SYSTEM SERVICED AND A/C RUN-UP PERFORMED.  AS SYSTEM PRESSURE BEGAN TO RISE, HYD FLUID SPRAYED IN ALL DIRECTIONS FROM THE PRESSURE LINE OFF THE PUMP IN THE AREA WHERE IT IS CLAMPED TO THE LINE ABOVE IT.  LINE REMOVED AND REPLACED.  SYSTEM SERVICED AND DECK CLEANED.  RUN-UP PERFORMED.  NO LEAKS NOTED.
